TU Darmstadt / ULB / TUbiblio

Stochastic modelling: replacing fast degrees of freedom by noise

Just, Wolfram ; Kantz, H. ; Rödenbeck, C. ; Helm, M. (2001):
Stochastic modelling: replacing fast degrees of freedom by noise.
34, In: Journal of physics A, (15), pp. 3199-3213. Institute of Physics Publishing (IOP), ISSN 0022-3689; 0301-0015; 0305-4470; 1751-8113, e-ISSN 1361-6447; 1751-8121,
DOI: 10.1088/0305-4470/34/15/302,
[Article]

Item Type: Article
Erschienen: 2001
Creators: Just, Wolfram ; Kantz, H. ; Rödenbeck, C. ; Helm, M.
Title: Stochastic modelling: replacing fast degrees of freedom by noise
Language: English
Journal or Publication Title: Journal of physics A
Volume: 34
Number: 15
Publisher: Institute of Physics Publishing (IOP)
Divisions: 05 Department of Physics
Date Deposited: 19 Nov 2008 16:27
DOI: 10.1088/0305-4470/34/15/302
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details